# SDR C2XA05IA013

- Difficulty date: January 21, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 5,437 hours, 2,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Inverter
- Component: Inverter
- Component part number: 78241
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3252, THE CREW REPORTED THAT THE FORWARD EMERGENCY LIGHT IN THE GALLEY WAS INOPERATIVE.  MAINTENANCE CLEANED THE INVERTER CONNECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THIS PART IS NOT SERIALIZED, AND NO TIMES ARE AVAILABLE
